search results for: "Jie Qing"
1~20 of 70 total. Next
  1. On the rigidity for conformally compact Einstein manifolds
    Jie Qing, 2003.05.06
    arXiv:math/0305084v1 http://arxiv.org/abs/math/0305084v1 [math.DG, pdf: http://arxiv.org/pdf/math/0305084v1 13 pages] IMRN 2003, no. 21, 1141-1153
  2. A note on static spaces and related problems
    Jie Qing, Wei Yuan, 2012.12.06
    arXiv:1212.1438v1 http://arxiv.org/abs/1212.1438v1 [math.DG, pdf: http://arxiv.org/pdf/1212.1438v1 13 pages]
  3. On nonnegatively curved hypersurfaces in hyperbolic space
    arXiv:1603.03862v3 http://arxiv.org/abs/1603.03862v3 [math.DG, pdf: http://arxiv.org/pdf/1603.03862v3 19 pages]
  4. On finiteness of Kleinian groups in general dimension
    arXiv:math/0305083v1 http://arxiv.org/abs/math/0305083v1 [math.DG, pdf: http://arxiv.org/pdf/math/0305083v1 18 pages, 1 figure]
  5. On the topology of conformally compact Einstein 4-manifolds
    arXiv:math/0305085v2 http://arxiv.org/abs/math/0305085v2 [math.DG, pdf: http://arxiv.org/pdf/math/0305085v2 16 pages]
  6. On the uniqueness of the AdS space-time in higher dimensions
    Jie Qing, 2003.10.18
    arXiv:math/0310281v1 http://arxiv.org/abs/math/0310281v1 [math.DG, pdf: http://arxiv.org/pdf/math/0310281v1 17 pages] Annales Henri Poincare 5 (2004) 245-260
  7. On the uniqueness of the foliation of spheres of constant mean curvature in asymptotically flat 3-manifolds
    Jie Qing, Gang Tian, 2005.06.01
    arXiv:math/0506005v2 http://arxiv.org/abs/math/0506005v2 [math.DG, pdf: http://arxiv.org/pdf/math/0506005v2 22 pages]
  8. Compactness for conformal metrics with Constant $Q$ curvature on locally conformally flat manifolds
    Jie Qing, David Raske, 2005.08.21
    arXiv:math/0508389v1 http://arxiv.org/abs/math/0508389v1 [math.DG, pdf: http://arxiv.org/pdf/math/0508389v1 17 pages. to appear in CVPDE]
  9. On a conformal gap and finiteness theorem for a class of four manifolds
    arXiv:math/0508621v2 http://arxiv.org/abs/math/0508621v2 [math.DG, pdf: http://arxiv.org/pdf/math/0508621v2 a new Section 6. 34 pages. to appear in GAFA]
  10. On the renormalized volumes for conformally compact Einstein manifolds
    arXiv:math/0512376v2 http://arxiv.org/abs/math/0512376v2 [math.DG, pdf: http://arxiv.org/pdf/math/0512376v2 21 pages]
  11. Hypersurfaces in hyperbolic space with support function
    arXiv:1209.5413v2 http://arxiv.org/abs/1209.5413v2 [math.DG, pdf: http://arxiv.org/pdf/1209.5413v2 39 pages and one figure]
  12. Scalar Invariants of surfaces in conformal 3-sphere via Minkowski spacetime
    arXiv:1602.08076v1 http://arxiv.org/abs/1602.08076v1 [math.DG, pdf: http://arxiv.org/pdf/1602.08076v1 37 pages] Pacific J. Math. 286 (2017) 153-190
  13. Hypersurfaces with nonnegative Ricci curvature in hyperbolic space
    arXiv:1709.00091v1 http://arxiv.org/abs/1709.00091v1 [math.DG, pdf: http://arxiv.org/pdf/1709.00091v1 14 pages]
  14. Junctionless dual-gate electrostatic modulation of self-aligned oxide channels by chitosan-based proton conductors
    arXiv:1205.1309v1 http://arxiv.org/abs/1205.1309v1 [cond-mat.mtrl-sci, pdf: http://arxiv.org/pdf/1205.1309v1 ]
  15. Asymptotic Behavior of Solutions to the Liquid Crystals System in $\mathbb{R}^3$
    arXiv:1111.1681v1 http://arxiv.org/abs/1111.1681v1 [math.AP, pdf: http://arxiv.org/pdf/1111.1681v1 ]
  16. Conformal Ricci flow on asymptotically hyperbolic manifolds
    Peng Lu, Jie Qing, Yu Zheng, 2018.01.11
    arXiv:1801.03869v1 http://arxiv.org/abs/1801.03869v1 [math.DG, pdf: http://arxiv.org/pdf/1801.03869v1 19 pages. No figure]
  17. Ricci Curvature Rigidity for Weakly Asymptotically Hyperbolic Manifolds
    arXiv:math/0310378v1 http://arxiv.org/abs/math/0310378v1 [math.DG, pdf: http://arxiv.org/pdf/math/0310378v1 9 pages]
  18. Regularity of Solutions to the Liquid Crystals Systems in $\mathbb{R}^2$ and $\mathbb{R}^3$
    arXiv:1110.2719v1 http://arxiv.org/abs/1110.2719v1 [math.AP, pdf: http://arxiv.org/pdf/1110.2719v1 ]
  19. Normalized Ricci flows and conformally compact Einstein metrics
    Jie Qing, Yuguang Shi, Jie Wu, 2011.06.02
    arXiv:1106.0372v1 http://arxiv.org/abs/1106.0372v1 [math.DG, pdf: http://arxiv.org/pdf/1106.0372v1 32 pages, no figures]
  20. On positive solutions to semi-linear conformally invariant equations on locally conformally flat manifolds
    Jie Qing, David Raske, 2005.09.19
    arXiv:math/0509415v1 http://arxiv.org/abs/math/0509415v1 [math.DG, pdf: http://arxiv.org/pdf/math/0509415v1 16 pages]
search results for: "Jie Qing"
1~20 of 70 total. Next